Integral Inequalities for Co-ordinated s -Convex Functions

AKDEMİR A. O., Ozdemir M. E.

International Conference on Advances in Natural and Applied Sciences (ICANAS), Antalya, Turkey, 18 - 21 April 2017, vol.1833 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1833
  • Doi Number: 10.1063/1.4981675
  • City: Antalya
  • Country: Turkey
  • Bursa Uludag University Affiliated: Yes


In the present note, we obtain some new integral inequalities for co-ordinated s -convex functions by using an integral identity.